Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Delayed period, negative pregnancy test, nipple tenderness, nausea, intermittent cramping. When should I take another test?

Hello, I have a question.. I have never used this before and did not think it existed. I have been looking at online information regarding late periods and symptoms of early pregnancy with a negative pregnancy test . I went off of birth control 3 months ago and have had 2 normal (on time) periods on a 28 day cycle. We are not trying to conceive, but did have unprotected sex (withdrawal method) late in the month. I have always been very regular even when not on birth control. I am about 5 days late nowclan, took a HPT on day 2 and it was negative. My nipples were very tender the week I was supposed to start my period (which is abnormal for me) usually just my breasts become fuller. But the sensitive nipples went away, they do feel full now though. I have nausea , but also have GERD so nausea is common for me. I have had kind of intermittent slight slight cramping but i usually get AWFUL cramps the day I start my period, never really days before. How long should I wait to take another pregnancy test? What do you think?
Asked On : Fri, 11 Jan 2013
Answers:  0 Views:  43 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor